MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device contamination occurred.A 6.0mmx18mmx150cm express sd renal/biliary drug eluting was selected for use.However, before it went to the body, the device got contaminated.The procedure was completed with another of same device.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an express sd stented catheter in an opened pouch.The device was removed from the carrier tubing revealing that the balloon was loosely folded.The stent was secured between the markerbands.The opened packaging, hypotube, outer shaft, inner shaft, balloon, stent and tip were visually and microscopically examined.Inspection of the device presented no damage or irregularities.
 
Event or Problem Description

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8546895
Report Number2134265-2019-04307
Device Sequence Number16755062
Product Code NIN
UDI-Device Identifier08714729484844
UDI-Public08714729484844
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2022
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0023138186
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2019
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1